MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 15MM; DENTAL IMPLANT
Model Number XIFNT415
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pseudoaneurysm (2605); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.E1: first name unknown / not provided.
 
Event or Problem Description
It was reported that implant collar fractured at site 10.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) xifnt415, (osseotite tapered certain implant 4 x 15mm) for evaluation.Visual evaluation was performed, a fracture has been identified on the implants collar.Dhr review was completed for the subject lot number 2015100076.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2015100076 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : fracture : implant¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00053-haz, the most likely root cause determined from the investigation were material selection of implant inadequate (unable to withstand occlusal forces or long term loading) therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the collar.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16911097
Report Number0001038806-2023-00899
Device Sequence Number7451161
Product Code DZE
UDI-Device Identifier00844868021988
UDI-Public(01)00844868021988(17)201007(10)2015100076
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/07/2020
Device Model NumberXIFNT415
Device Catalogue NumberXIFNT415
Device Lot Number2015100076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic